# SDR DALA2024101410079

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CRACK INDICATION FOUND AT HOLE 2 UPPER INBOARD POSITION IN FR66 LH LOCATED AT DOOR STOP FITTING 7 AREA. CORRECTIVE ACTION: PERFORMED REPAIR ON HOLE 2 UPPER INBOARD POSITION IN FR66 LH LOCATED AT DOOR STOP FITTING 7 AREA AS PER SRM A319 SRM 53-41-12-300-010 AND SRM 53-41-12-300-008. (0607371)
